CureZone   Log On   Join
Re: Iodine Side Effects?
 
just thinking Views: 501
Published: 28 months ago
 
This is a reply to # 2,337,979

Re: Iodine Side Effects?


I can't take 10 g of Vit C either. It's either too much for you, or too much at once if that's how you took it. Just reduce until you don't get diarrhea any more.

I suspect both that you're not getting enough Iodine and that you're not taking enough magnesium. It can be tricky to get enough magnesium, since it too can give you diarrhea. I use both magnesium citrate and magnesium malate, which allow me to take more magnesium than I could get with magnesium oxide.

As an experiment, put your Iodine in orange juice to see if you tolerate it better. I believe that would give you Iodide only, on the chance that the elemental Iodine is a problem.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.172 sec, (1)